# SDR IXXA060029S

- Difficulty date: October 6, 2004
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Engine: Ge CFM562C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LT FRAME CRACKED AT STATION 1978. REMOVED EXISTING FASTENERS, AND FRAME. FABRICATED FRAME, LOCATED, DRILLED TRIMMED, TREATED, PRIMED, INSTALLED FRAME AND FASTENERS WET WITH SEALANT. IAW SRM 53-2-051-1-21, 53-5-1, 51-1-4, 51-1-5, AND 51-1-8.
